Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Multi-tuple Shilov boundaries of algebra tensor products


Author: Toma V. Tonev
Journal: Proc. Amer. Math. Soc. 113 (1991), 749-753
MSC: Primary 46J20; Secondary 46M05
MathSciNet review: 1057962
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a short proof of Basener Slodkowski theorem for multi-tuple Shilov boundaries of tensor products of two uniform algebraas.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46J20, 46M05

Retrieve articles in all journals with MSC: 46J20, 46M05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1991-1057962-6
Keywords: Uniform algebra, algebra spectrum, Shilov boundary, multi-tuple Shilov boundaries, algebra tensor products
Article copyright: © Copyright 1991 American Mathematical Society